# SDR SWAA2022101759540

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 66,303 hours, 34,183 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFICER'S SLIDING WINDOW FAILS EMERGENCY EXIT RELEASE HANDLE OPS CHECK. / [01] ADJUSTED FIRST OFFICERS SLIDING WINDOW EMERGENCY EXIT RELEASE MECHANISM PER M/M 56-12-11.
